Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
draace

I’m currently on accutane, month 2 & I’m definitely seeing results, but I’m really confused are these scars or will it clear up? Im scared to ask anyone so please help

@draace Hi there. I don't check the main sub often (See signature). You have active acne while your on Accutane - this takes time, PIE or redness post acne that can take up to a year to heal after Accutane. You will not be the same as you are then when you finish. Then you can consider treatments once you observe how you heal. This is natural to be dry and red right now. Speak to your Dr about a cream for the redness.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×